# SDR CALA9701232

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Apu Tailpipe
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF THE APU FIRE WARNING ACTIVATING DURING FLIGHT.  NO EVIDENCE OF FIRE WAS FOUND.  TROUBLESHOOTING FOUND APU TAILPIPE DETECTOR CONNECTORS SHORTING TO GROUND.  THE CONNECTORS WERE REPLACED.  IN ADDITION, THE FIRE DETECTION MODULE WAS REPLACED AS A PRECAUTIONARY MEASURE.  OPERATIONAL CHECKS WERE GOOD.
